# SDR FDEA201102140560

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 143N53402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CARGO NET RT TIE DOWN FITTING AT STA 640 FOUND WITH CORROSION. CORRODED TIE DOWN FITTING IN FWD CARGO COMPT R & R IAW SRM 51-40-02, REV 101. REPAIR IS CLASSIFIED AS MINOR.
